# SDR GUUA04210801

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 25,777 hours, 30,993 cycles
- Engine: Pwa PT6*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 9174,  DURING FLIGHT, STRONG SMELL OF FUEL.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  INSPECTED AC FUEL SYS, LT AND RT WING FUEL PANELS, LT AND RT ENGINE FOR LEAKS, NO LEAKS NOTED.  PERFORMED ENGINE RUN FOR(15) MINUTES WITH BLEEDS ON AND OFF, NO STRONG FUEL SMELL NOTED.
